# SDR TWAA0000904

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Cracked
- Location: Bs 159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND COCKPIT FLOOR MEMBRANE CRACKED AT STA 159, RBL 8 TO 10 IN.  ACCOMP EDDY CURRENT PER NDT MANUAL 51-00-03, PART 6.  INSTALLED DOUBLER REPAIR PER SRM 53-01, FIG 2, PAGE 9.
